# SDR VJ9800475

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM AT FS 200, L26L, CORRODED.  CUT OUT AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW DC9 SRM 53-04, FIG 37.
